Search
for
Sort by
Research 661–690 of 1000+
- Mesococktails and mesoproducts in aesthetic dermatology
- Drug eruptions in dermatology
- Dicer- and Bulge Stem Cell-Dependent MicroRNAs During Induced Anagen Hair Follicle Development
- Pathophysiology of the Burn Scar
- Madarosis, milphosis, eyelash trichomegaly, and dermatochalasis
- Clinical and microscopic evaluation of long-term (6 months) epilation effects of the ipulse personal home-use intense pulsed light (IPL) device
- Long pulsed Nd: YAG laser with inbuilt cool sapphire tip for long term hair reduction on type- IV and V skin: A prospective analysis of 200 patients
- Body hair transplantation in vitiligo
- The clinical spectrum of parathyroid disease
- Frontal fibrosing alopecia in Asians: a retrospective clinical study
- Complications/Sequelae of Neck Rejuvenation
- Pigmentation Effect of Rice Bran Extract in Hair Follicle-Like Tissue and Organ Culture Models
- Thyroxin Levels and Haematological changes in Dogs with Sarcoptic Mange
- Hyperadrenocorticism in Ferrets
- Prevalence of various skin disorders in school going children of Kashmir valley of North India: A cross-sectional study
- Nutritional Clinical Studies in Dermatology
- Toward Optimal Health: The Experts Discuss Facial Skin and Related Concerns in Women
- Hair Graying Regulators Beyond Hair Follicle
- Skin manifestations after bariatric surgery
- Is there a role for dermatologists in eating disorders?
- Hyperpigmentation following Treatment of Frontal Fibrosing Alopecia
- Dermatologic Care of Hair in Transgender Patients: A Systematic Review of Literature
- Radiation-Induced Alopecia after Endovascular Embolization under Fluoroscopy
- Cronkhite-Canada Syndrome: A Case Report
- Vitamin B12 Activates the Wnt-Pathway in Human Hair Follicle Cells by Induction of <i>beta</i>-Catenin and Inhibition of Glycogensynthase Kinase-3 Transcription
- A Case of Rhupus with Rowell Syndrome
- Omeprazole-induced hypertrichosis in two children
- Cutaneous Mastocytosis Associated With Congenital Alopecia
- Cytokines
- Sodium Valproate-Induced Hyperpigmentation